# SDR QXEA2009072100547

- Difficulty date: July 19, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 21,021 hours, 15,582 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MOD LOWER BULKHEAD WEB AT FS 280 LT HAS AREAS OF CORROSION.  BLENDED OUT CORROSION IAW CRJ REO 670-53-11-052.  UT THICKNESS CHECKED AT BLENDED AREA IAW CRJ 700 NDTM PART 1, 51-20-004 AND FOUND HIGH READING .040" AND LOW .030".  LT BULKHEAD WEB FOUND TO BE OUT OF LIMITS IAW CRJ REO 670-53-11-052.  REMOVED FASTENERS IN WEB AND FASTENERS NECESSARY FOR ACCESS IAW CRJ SRM 51-42-06.  NEW WEB DRILLED UP AND DEBURRED REF REO 670-53-11-052.  INSTALLED NEW WEB REF REO 670-53-11-052.  INSTALLED WIRE BUNDLES TO STANDOFFS.
